On first and second eigenvalues of Riesz transforms in spherical and hyperbolic geometries

File Description SizeFormat 
art%3A10.1007%2Fs13373-016-0082-5.pdfPublished version445.24 kBAdobe PDFView/Open
Title: On first and second eigenvalues of Riesz transforms in spherical and hyperbolic geometries
Authors: Ruzhansky, M
Suragan, D
Item Type: Journal Article
Issue Date: 8-Apr-2016
Date of Acceptance: 30-Mar-2016
URI: http://hdl.handle.net/10044/1/32861
DOI: https://dx.doi.org/10.1007/s13373-016-0082-5
ISSN: 1664-3615
Publisher: Springer Verlag
Start Page: 325
End Page: 334
Journal / Book Title: Bulletin of Mathematical Sciences
Volume: 6
Issue: 2
Copyright Statement: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://​creativecommons.​org/​licenses/​by/​4.​0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
RPG-2014-002
Keywords: Science & Technology
Physical Sciences
Mathematics
Convolution operators
n-sphere
Real hyperbolic space
Rayleigh-Faber-Krahn inequality
Hong-Krahn-Szego inequality
ISOPERIMETRIC-INEQUALITIES
SOBOLEV INEQUALITIES
OPERATOR
math.SP
math.FA
35P99, 47G40, 35S15
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx